# SDR ASOA20141015110

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 32,215 hours, 18,352 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 29,787 hours, 29,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

WHILE ON TAKEOFF THE NR 2 TIRE BLEW APART IMBEDDING PART OF TIRE IN THE NR 2 ENGINE AND DAMAGING THE FLAP. THE NR 2 ENGINE WILL BE CHANGED AND THE FLAP TEMPORARY REPAIRED FOR A FERRY FLIGHT TO REPAIR THE SMALL DAMAGE TO THE FLAP.  ALL WORK WILL BE ACCOMPLISHED IAW WITH RR MANUAL 72-00-00. AFTER BLEED LEAKS AND OIL LEAKS  ARE VERIFIED GOOD THE ACFT WILL BE RELEASED FOR A FERRY FLIGHT TO FURTHER EVALUATE DAMAGES AND REPAIR THE FLAP.
